# SDR DLM88001218

- Difficulty date: June 27, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 27,940 hours, 22,420 cycles
- Engine time: 6,408 hours, 11,569 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38005041
- Part serial: P80620
- Condition: Smoke
- Location: Apu Bay
- Part time: 6,408 hours, 11,569 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED INTO ELP DUE TO HOT SMELL AND FUMES IN  CABIN AND SMOKE DETECTOR GOING.  MAINTENANCE FERRIED AIRCRAFT TO DFW.       REPLACED APU AND PERFORMED OPN. 5088 DUCT BURNOUT.
